# SDR AALA201711159025

- Difficulty date: November 14, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 32,468 hours, 11,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367400700000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKED FORWARD CARGO FLOOR PANEL 131GF. REPLACED CRACKED FORWARD CARGO FLOOR PANEL 131GF PER AMM 53-22-14.
